# SDR DALA2024070906969

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 90,145 hours, 11,877 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3304 EMERGENCY LIGHTS DID NOT COME ON WHEN CMR TEST WAS PERFORMED. CORRECTIVE ACTION: REMOVED AND REPLACED 9XE RELAY REF A330 ESPM 20-46-50. OPS TEST NORMAL. (5318610)
